# SDR SWIA200514824

- Difficulty date: April 1, 2005
- Submitted: April 5, 2005
- Operation: Air carrier
- Aircraft: N413SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7102
- Aircraft time: 24,566 hours, 21,076 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Oxygen Mask
- Condition: Unwanted Deploy
- Location: Seats 1cd
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE O2 MASKS IN SEATS 1C AND D DEPLOYED AND WILL NOT STOW.  REPLACED PSU AT 2C AND D.  STOWED O2 MASKS AT 1C AND D.  OPERATIONAL CHECK GOOD IAW 25-20-00.
